# SDR SWAA2024073005409

- Difficulty date: June 24, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 LOCATED STA 727I AT AFT CARGO COMPARTMENT 2024-402001<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220272512; DUE DATE: 08-JAN-25.;[02] PERFORMED REPAIR LOCATED ON CARGO TRACK RBL13.84 BETWEEN BS727H PLUS 11 INCH AND BS727I PLUS 10.5 INCH AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3  SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
